Approximation of smooth functions and covering properties of sets
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 3, p. 479-481
@article{ASNSP_1975_4_2_3_479_0,
     author = {Kaufman, Robert},
     title = {Approximation of smooth functions and covering properties of sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {3},
     year = {1975},
     pages = {479-481},
     zbl = {0325.41018},
     mrnumber = {379775},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_3_479_0}
}
Kaufman, Robert. Approximation of smooth functions and covering properties of sets. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 2 (1975) no. 3, pp. 479-481. http://www.numdam.org/item/ASNSP_1975_4_2_3_479_0/

[1] E.A. Coddington - N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. | MR 69338 | Zbl 0064.33002

[2] R. Kaufman, Metric properties of some planar sets, Colloq. Math., 23 (1971), pp. 117-120. | MR 316663 | Zbl 0218.28002

[3] G.G. Lorentz, Approximation of Functions, Holt, New York, 1966. | MR 213785 | Zbl 0153.38901